# SDR IPXA2014011001254

- Difficulty date: December 29, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 28,062 hours, 18,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N53611
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C16 INSPECTION, MAIN CABIN FLOORBOARD NR 241XLF HAS EDGE DAMAGE.  FABRICATED A NEW FLOORBOARD IAW SREO B757-5320-9692-H.
